# SDR SWAA2013070818019

- Difficulty date: March 27, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE BULB SEAL RETAINER ANGLE CRACKED, JUST AFT OF PYLON, AFT SIDE OF WEB.  R&R ANGLE IAW SRM.
